Fuzzy sets as texture spaces, I. Representation theorems


Brown L., Erturk R.

FUZZY SETS AND SYSTEMS, vol.110, no.2, pp.227-235, 2000 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 110 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1016/s0165-0114(98)00157-2
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.227-235

Abstract

The authors continue the development of a theory of texture spaces, introducing complemented products and sums, and applying these in a series of representation theorems for fuzzy lattices and the lattices of L-fuzzy sets, generalized fuzzy sets and intuitionistic sets. The second paper in this series will extend this enquiry by introducing subtextures and quotient textures and a second series of papers is under preparation which consider topological aspects of this correspondence. (C) 2000 Elsevier Science B.V. All rights reserved.